# SDR CALA2012040200220

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 45,526 hours, 24,077 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Part serial: 10284
- Condition: Failed
- Location: Le Flaps
- Part time: 45,525 hours, 24,077 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FLAPS 5- L/E FLAP TRANSIT LIGHT & L/E FLAP NR 2 LIGHT ILLUM.  ACCOMPLISHED QRH & AT FLAPS 15 L/E FLAPS EXT GREEN ILLUM - ALLOWING NORMAL LANDING NO ADVERSE ROLL.  REF N/R'S 4539177, 4537178, 4539178 FOR CORRECTIVE ACTION.  ALSO PERFORMED L/E SLAT PROX SENSOR OPS CK REF. MM 27-88-11-705-010.  ALL CKS NORMAL.  OK TO CONTINUE.
